# SDR IPXA12573211

- Difficulty date: April 25, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 21,856 hours, 15,160 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545755
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FLOOR PANEL 231XGF AFT CORNER DAMAGE.  FABRICATED NEW FLOOR PANEL IAW EO B757-5 320-9692-H.
